# SDR UALA2010092803588

- Difficulty date: September 27, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,718 hours, 12,403 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 852233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EEL AT LH AISLE BY AFT LAV INOP.  NEED TO REMOVE DOGHOUSE AFT OF SEAT 39AB FOR ACCESS TO FEEDER CABLE RUN. REMOVED STORAGE UNIT BEHIND SEAT 39AB TO REPLACE ESCAPE PATH LIGHT STRIP. REPLACED BATTERY BEHIND LT AIR GRILL AT LOCATION  PLACARD. OPS CHECKED NORMAL.
